# SDR 9808529869

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 9, 10, AND 11 INOPERATIVE.  REPLACED BATTERIES IN FIRST BATTERY PACK AFT OF OVERWING EMERGENCY EXIT DOORS, OPERATIONAL CHECK NORMAL.
